MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Codes High Test Results (2457); Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Loss of consciousness (2418)
Date of Event 03/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(manufacturer narrative = t, corrected data = f) internal report # (b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Most likely underlying root cause of malfunction: strip issue or user had high glucose value.Test strip udi# (b)(4).Manufacturer followed up with initial reporter couple of times, and unable to reach him after several attempts.
 
Event or Problem Description
Consumer reported a complaint for error and hi display.The hospice nurse is calling on behalf of the customer.The expected fasting blood glucose test result range is undisclosed.The caller did report symptom of patient being unconscious.Medical attention is not reported as a result of the actual blood glucose results.The product storage location is undisclosed.During the call on (b)(6) 2019, a blood test was performed by the customer and produced hi display using the meter.The test strip lot manufacturer's expiration date is 10/31/2019 and open vial date is undisclosed.The meter memory was not reviewed for previous test result history.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key8461617
Report Number1000113657-2019-00258
Device Sequence Number2839661
Product Code NBW
UDI-Device Identifier10612479210261
UDI-Public(01)10612479210261
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMV2882
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/01/2019
Initial Report FDA Received Date03/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1